| Model Number |
VTICM5_12.6 (-10.0/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.The lens was later repositioned, which did not resolve the issue.The lens was later exchanged for same size, different power lens and the problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Manufacturer narrative: secondary surgical intervention to reposition, remove, and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Additional Manufacturer Narrative
H3: product evaluation: lens was returned with moisture within a microcentrifuge vial.Visual inspection found a haptic bent lens.Dimensional inspection found the lens to be manufactured within specifications.Claim# (b)(4).